# SDR SWAA2022021043181

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 21,209 hours, 9,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 241AF; UPPER SURFACE MIDSECTION FWD TO AFT; MULTIPLE AREAS OF FIBERGLASS THREAD PULLED OUT. / FABRICATED PAX CABIN FLOOR BOARD 241AF IAW B737-800 SRM 53-00-50-2R-0 REV 61 TABLE 204; DWG 144A5810-127 REV- AND BAC 5085 SECTION 8;4;2.1 AND 8.4.2.2. REV E. A17483 A86613 A86111
